Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A formula for the joint local spectral radius


Authors: E. Yu. Emel'yanov and Z. Ercan
Journal: Proc. Amer. Math. Soc. 132 (2004), 1449-1451
MSC (2000): Primary 47A11, 47A13, 46H05
Published electronically: October 8, 2003
MathSciNet review: 2053352
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula for the joint local spectral radius of a bounded subset of bounded linear operators on a Banach space $X$ in terms of the dual of $X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A11, 47A13, 46H05

Retrieve articles in all journals with MSC (2000): 47A11, 47A13, 46H05


Additional Information

E. Yu. Emel'yanov
Affiliation: Sobolev Institute of Mathematics, Acad. Koptyug pr. 4, 630090 Novosibirsk, Russia
Address at time of publication: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: emelanov@math.nsc.ru

Z. Ercan
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: zercan@metu.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07199-5
PII: S 0002-9939(03)07199-5
Keywords: Joint local spectral radius, joint spectral radius, Banach algebra
Received by editor(s): November 23, 2002
Received by editor(s) in revised form: January 9, 2003
Published electronically: October 8, 2003
Additional Notes: The work of the first author was supported by the Scientific and Technical Research Council of Turkey
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society